Sleep

Hi All Id really appreciate feedback on this....

Since i was diagosed at the beginiing of the year (my only obvious symptom was tiredness,) my dose has reached 100mcg of levo. I can honestly say I have noticed possibly a very SLIGHT change, but nothing noticeable. I have good days and bad days, but mostly the tiredness is due to lack of sleep. I go through periods of onnly getting 3/4 hours of sleep at night and thats my biggest problem. Im due another blood test on thrsday and from what the dr said, i will be going up again...she was quite alarmed at my levels last time. My sleep has got worse more recently and i just wndered if this might have anything to do with my meds needing to increase?? If so is it worth upping them before i see the dr which wont be till Aug 1st. Im feeling pretty whacked.

Last edited by

7 Replies

oldestnewest
  • Sometimes it takes a while to reach an optimum dose and as you are seeing your GP at the beginning of August (could you bring the appointment forward?) I wouldn't change dosage at present as it wont be a true result. Tell her you are still not well and would like another increase. She may wait till the blood test results come through. Get copies of your blood tests (with ranges) and post the results on another question for comments upon them. The priority is for you to feel well and the TSH 1 or below.

    If you haven't already had a Vitamin B12, Vit D, ferritin, folate and iron, ask for these too as the first two are usually deficient in hypo.

    I too had insomnia but eventually,by trial and error, I don't now.

    I hope you feel better soon.

  • That last sentence...I think you meant to say you sorted it?? I would be so pleased if I did! I cant bring the appt forwrd, no; i already tried. And yes Ive had all these things checked. I just wanted to know whether that was a recognised symptom. Tahnks.

  • This is a link I've just looked at. You may have to copy and paste:-

    endocrine-system.emedtv.com...

  • Thanks! But I had insomnia long before i began taking levo....a bit worrying if it can actually CAUSE it!

  • Hi there, I started to sleep better once my B12 was optimal, and taking 3 to 4 epsom salt baths a week x

  • thanks! ill double check my B12...

  • ...how are your FT3 levels ? Are you converting the T4 into the Active T3 ? I too had endless bad nights and felt exhausted on waking. This can sometimes be caused by Adrenal Insufficiency. Maybe take the initial simple route of checking your temperature throughout the day x 3 for 5 days. Average out each day and then look at the highest and the lowest reading and observe the difference. I cannot remember the figure that will indicate an Adrenal problem - but it is well described on stopthethyroidmadness.com

    After several years on T4 only I noticed that the FT3 was always low in the range - and so I introduced T3. I am now T3 only and sleeping WELL ! Of course it could be a combination of other things too - increased VitD and B12. T3 has been known to have a positive effect on sluggish adrenals rwt3.com Paul Robinson does mention this scenario in his book.

    Hope this helps.....although your post was sometime ago so perhaps all is well now - hope so !

You may also like...